# SDR SIMA201014602

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 14,343 hours, 12,637 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON FLIGHT 3543 DURING CRUISE THE CREW REPORTED PASSENGERS AT SEATS 2BC-5BC INDICATED AN ODOR OF BURNING RUBBER AT 37000 FEET.  THE CREW DESCENDED TO 25000 AND TURNED OFF PACK 2 AND THE ODOR WENT AWAY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  MAINTENANCE HAD THE CREW RUN BOTH ENGINE AND PACKS AND COULD NOT DUPLICATE THE ODOR.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
